# SDR DHL2002721001

- Difficulty date: February 23, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Out Of Adjust
- Location: Windshield
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WINDSHIELD WIPER INOP.  ADJUSTED WIPER TENSION PER 30-20-0, CHECKS GOOD.
